# SDR SIMA201116501

- Difficulty date: June 12, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 6,193 hours, 13,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2712 DURING THE PREFLIGHT INSPECTION FOUND THE LEFT AFT OVERWING EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LEFT AFT OVERWING EMERGENCY EXIT LIGHT IAW EMB 145 AMM 33-50-10.  THE SYSTEM OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
